# SDR MALA040169

- Difficulty date: February 5, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Engine: Lyc LF5071F
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Band
- Part number: 216118218
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3674/3411, NR 4 ENGINE TEMP 613 DEGREES, NG, 7 PERCENT BELOW OTHERS ENGINE.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 4 ENGINE BLEED BAND REF EO A72023 FOR DETAILS (P/N 2-161-182-18) (S/N ON 03246371277) (P/N OFF 2-161-182-01) (S/N OFF UNK).  OPS CHECK GOOD .
